# SDR DXTA200601302

- Difficulty date: March 15, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 326 hours, 202 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 99146742
- Part serial: 0072
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 326 hours, 202 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR FAILED TO INDICATE DOWN AND LOCKED GREEN BLOW DOWN PROCEDURE PERFORMED.  REPLACED LT MLG ACTUATOR IAW CE680 MM 32-30-40, OPS CHECK GOOD.
